Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Aching An Ars Symptom

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

ARS Symptoms 10 weeks?

Is it possible to have ARS symptoms 10 weeks after Exposure? I had a rapid HIV test 11.5 weeks after a unportected BJ from a woman I met in a bar. I was short of the 12 week mark by 3 days. The test was negative. They also did a NAAT test which was...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Acute retroviral syndrome (ARS) symptoms present two to three weeks after HIV primary infection. Your symptoms at 10 weeks would not be ARS related. Also, as I frequently point out in this forum, "symptoms" are notoriously unreliable in... Read more »

Ear Ache, (possibly) swollen lymph nodes, and PEP

I was recently exposed to HIV through insertive anal sex (I was the top) without a condom--the... Read more »

Body aches, flu symptoms, etc.

My husband was diagnosed with AIDS Nov 5, 2010 without any prior diagnosis or knowledge of him... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Muscle Aches and Pains

Symptoms that can develop in the musculoskeletal system of PHAs include: muscle pains (myalgias) joint pains (arthralgias) muscle damage that can result in weakness and pain (myopathy) muscle cramping Some of the potential culprits that cause... Read more »
AIDS InfoNet

Mitochondrial Toxicity

What Are Mitochondria? What Is Mitochondrial Toxicity? What Are the Signs of MT? How Do ARVs Cause MT? What's Next? What Are Mitochondria? Mitochondria (my-toe- con' -dree-a) are small "organs" in our cells. They are the cell's... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

la-MI-vyoo-deen, zye-DOE-vyoo-deen --> Brand Name: Combivir Other Name(s): Lamivudina/ zidovudina Drug Class: Nucleoside Reverse Transcriptase Inhibitors Combivir, is a combination of the two antiretroviral drugs: lamivudine... Read more »
AIDS InfoNet

Nucleoside Analog Reverse Transcriptase Inhibitors in Development

Nucleoside Analog Reverse Transcriptase Inhibitors Nucleoside Analogs (Nukes) in Development Nukes No Longer in Development NOTE: Several fact sheets describe drugs that are being tested against HIV: Fact Sheet 430 : non-nucleoside... Read more »
Connect With Others

JawACHES

Posted by Anonymous, 2 Replies
...Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »

slight aches and pains back again

Posted by Anonymous, 2 Replies
Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about a week and I went to the doctor. I didn't... Read more »

Body Aches....Jackie Please Help

Posted by Anonymous, 2 Replies
Now what does everyone mean when they say body aches...in conjuction with ARS.....does it mean like a little stiffness.....or reall pain shooting throughout your body.....I am very active....so I get stiff at times....is this the same thing.....I am... Read more »

Body Ache

Posted by hello123, 1 Reply
I have posted before, but I have a question. 8 1/2 weeks after an incident of me performing unprotected oral with no ejaculation on a man of a status I don't know (says he's fine), I am feeling terrible aches in my right side of my upper body.... Read more »